Alert archive / Arizona / Flash Flood Warnings in 2015

Flash Flood Warning 1, NWS Phoenix, AZ

June 29, 2015Maricopa County, Arizona

NWS Phoenix, AZ issued this flash flood warning at Jun 29, 2015, 8:23 PM MST for Maricopa County, Arizona. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2015, 8:23 PM MST (03:23 UTC)
Expired
Jun 29, 2015, 10:15 PM MST
In force
112 min
Issued by
NWS Phoenix, AZ
Area
Storm-based polygon
Flood severity
None

County Maricopa County, AZ

The radar

The Phoenix radar (KIWA), 121 km from the middle of the area, began a volume at 03:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phoenix, AZ (KPSR), launched 00:00Z, 3.4 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phoenix, AZ at 00:00Z on 2015-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 855 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phoenix, AZ at 00:00Z on 2015-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
855 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
2959 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

302 
WGUS55 KPSR 300323
FFWPSR
AZC013-300515-
/O.NEW.KPSR.FF.W.0001.150630T0323Z-150630T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PHOENIX AZ
823 PM MST MON JUN 29 2015

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN MARICOPA COUNTY IN SOUTH CENTRAL ARIZONA...

* UNTIL 1015 PM MST
    
* AT 820 PM MST...NWS METEOROLOGISTS DETECTED THUNDERSTORMS 
  PRODUCING VERY HEAVY RAIN ACROSS THE WARNED AREA. FLASH FLOODING 
  IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WICKENBURG AND MORRISTOWN. 

THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...SOLS WASH...
MARTINEZ CREEK...POWDER HOUSE WASH...SAN DOMINGO WASH AND GRASS WASH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3398 11267 3391 11240 3383 11242 3387 11305
      3400 11310 3400 11272

$$

AJ
2 follow-up statements
486 
WGUS75 KPSR 300407
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
907 PM MST MON JUN 29 2015

AZC013-300515-
/O.CON.KPSR.FF.W.0001.000000T0000Z-150630T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
907 PM MST MON JUN 29 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 PM MST FOR
NORTHWESTERN MARICOPA COUNTY...

AT 903 PM MST...THUNDERSTORMS HAVE DIMINISHED OVER THE AREA BUT 
ONGOING RUNOFF CONTINUES TO PRESENT DANGEROUS FLOODING CONDITIONS. 

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... WICKENBURG 
AND MORRISTOWN...SOLS WASH...MARTINEZ CREEK...FLYING E WASH...AND 
HARTMAN WASH. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

MOST FLOOD DEATHS OCCUR IN VEHICLES. WHEN ENCOUNTERING FLOODED 
ROADS TURN AROUND...DONT DROWN.

&&

LAT...LON 3398 11267 3391 11240 3383 11242 3387 11305
      3400 11310 3400 11272

$$

AJ
932 
WGUS75 KPSR 300513
FFSPSR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
1013 PM MST MON JUN 29 2015

AZC013-300520-
/O.EXP.KPSR.FF.W.0001.000000T0000Z-150630T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MARICOPA AZ-
1013 PM MST MON JUN 29 2015

...THE FLASH FLOOD WARNING FOR NORTHWESTERN MARICOPA COUNTY WILL
EXPIRE AT 1015 PM MST...

THE HEAVY RAIN HAS ENDED...AND RUNOFF HAS DECREASED SIGNIFICANTLY. 
THUS THE FLASH FLOOD THREAT HAS ENDED. HOWEVER...LINGERING RUNOFF IN 
SMALL WASHES ALONG WITH PONDING OF WATER IN LOW SPOTS CAN STILL BE 
EXPECTED UNTIL 1130 PM. 
 
FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. PLEASE CONTINUE TO 
HEED ALL ROAD CLOSURES.

LAT...LON 3398 11267 3391 11240 3383 11242 3387 11305
      3400 11310 3400 11272

$$

AJ

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Phoenix, AZ wrote its last area forecast discussion before this flash flood warning went out at Jun 29, 2:18 PM MST, 6 hours 5 minutes earlier.

Area forecast discussion, Jun 29, 2:18 PM MST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PHOENIX AZ
218 PM MST MON JUN 29 2015

.SYNOPSIS...
OCCASIONAL SHOWERS AND THUNDERSTORMS WILL BE COMMON ACROSS THE
MOUNTAINS OF SOUTHERN AND EASTERN ARIZONA THROUGH MUCH OF THE WEEK.
THERE WILL BE SOME OPPORTUNITY FOR SHOWERS TO AFFECT LOWER ELEVATION
DESERT COMMUNITIES DURING THE MIDDLE OF THE WEEK...HOWEVER THE MOST
LIKELY OUTCOME IN THESE AREAS WILL ONLY BE GUSTY WINDS AND SOME
BLOWING DUST. AFTERNOON TEMPERATURES WILL REMAIN SLIGHTLY ABOVE
NORMAL THIS WEEK BEFORE MODERATING BACK DOWN TOWARDS NORMAL BY THE
WEEKEND.

&&

.DISCUSSION...
HIGH-TERRAIN CONVECTION BEGAN FIRING JUST AFTER NOON MST TODAY...AS
WITH THE AFTERNOONS OVER THE WEEKEND. LIGHTNING AND REFLECTIVITY
TRENDS INDICATE THE ACTIVITY OVER THE WHITES AND SOUTHERN RIM NOT
TERRIBLY ORGANIZED OR LONG LASTING AS IT MOVES WESTWARD. DRIER
SURFACE CONDITIONS HAVE WORKED THEIR WAY INTO EASTERN AZ...WITH
DEWPOINTS ACROSS OUR PORTION OF GILA COUNTY LOWERING INTO THE 40S
CURRENTLY. ML THRU UL FLOW RUNNING EASTERLY THROUGH THE
PROFILE...WITH MORE SOUTHEASTERLY HEADINGS AT 700MB. WITH THE SLIGHT
DRY AIR ADVECTION AND LACK OF ORGANIZED FORCING FACTOR...CHANCES
STILL LOOKING SLIM FOR STORMS TO SURVIVE INTO THE LOWER DESERT
ELEVATIONS THIS AFTERNOON AND EVENING. BUFR SOUNDINGS PROG MIXING
RATIOS DROPPING BELOW 10 G/KG AND CAPES STRUGGLING AROUND 500 J/KG
OVER THE PHOENIX AREA DURING THE EVENING. HI-RES FCSTS POINT TO LONG
TRAVELING OUTFLOW PNTL...A MORE LIKELY SCENARIO GIVEN THE DEEP
INVERTED V SOUNDING PROFILE...INITIATING SOMEWHERE ACROSS PIMA
COUNTY AND HEADING NORTHWARD DURING THE EARLY EVENING. PATCHY
BLOWING DUST COVERAGE WAS ALREADY IN THE WEATHER GRIDS ACROSS SW
MARICOPA AND WESTERN PINAL COUNTIES FOR THIS EVENING...FEEL FOR NOW
THAT COVERS THE THREAT UNTIL RADAR TRENDS CAN CONSOLIDATE INTO
SOMETHING MORE SUBSTANTIAL.

UPSTREAM SATELLITE IMAGERY STILL INDICATES SOME BOUNDARY...ALBEIT
SLIGHTLY DIFFUSED OR WEAKER ON THE AFTERNOON WV IMAGERY...AHEAD OF A
N-S ORIENTATED 50KT 300MB JET ON THE EASTERN RIDGE PERIPHERY OVER NE
NM/E CO. THIS FEATURE WILL GRADUALLY WORK THROUGH THE AREA LATER
THIS EVENING...PERSISTING ATLEAST SLIGHT CHANCES OVER THE LOWER
DESERT ELEVATIONS OVERNIGHT. CONCEPTUALLY...THIS WILL BE SIMILAR TO
LAST EVENING...WITH VERY LIMITED CONVECTION SUCH AS A POP-UP
THUNDERSTORM OR TWO MOVING WESTWARD ACROSS THE OPEN DESERTS IN THE
EARLY MORNING HOURS.

THE OPERATIONAL GFS AND ECMWF HINT AT SOME MEASURE OF AN EASTERLY
WAVE ROTATING ABOUT THE SRN PERIPHERY OF THE ANTI-CYCLONE EITHER
TUESDAY OR WEDNESDAY (AS EVIDENCED IN FORECAST Q-VECTOR FIELDS).
CURRENT FORECASTS HAVE POPS GRADUALLY RAMPING UP THROUGH
MIDWEEK...WITH WEDNESDAY THE PEAK CHANCES...30 PERCENT OR LESS...AS
A WEAK SHORTWAVE WORKS INTO THE REGION WHILE THE UPPER RIDGE BEGINS
TO TILT BACK TOWARDS THE PAC NW. MODEL LL/ML CAPES OF 700-1100 J/KG
ARE POSSIBLE ACROSS THE AREA BY THE AFTERNOON AS THE 200/300MB RIDGE
CENTERS BEGIN TO CO-LOCATE OVER THE FOUR CORNERS. DAYTIME
TEMPERATURES THROUGH THE MAJORITY OF THE WORK WEEK WILL REMAIN ON
THE ABOVE-NORMAL SIDE...RANGING 105-110F OR SO WITH FAIRLY MILD
OVERNIGHTS.

THE WRN CONUS PATTERN WILL MODIFY VERY SLIGHTLY DURING THE LATTER
HALF OF THE WEEK...WITH THE HIGH PRESSURE RIDGE CURRENTLY OVER UTAH
BECOME STRETCHED AND ELONGATED IN A NW-SE ORIENTED FASHION. THIS
CONFIGURATION MAY NOT BE AS CONDUCIVE FOR ENHANCED MONSOON
CONVECTION...HOWEVER CERTAINLY WILL NOT PRECLUDE REGIONAL
THUNDERSTORM ACTIVITY. HAVE KEPT POPS ALMOST EXCLUSIVELY LIMITED TO
HIGHER TERRAIN LOCATIONS DURING THIS TIME FRAME AS MOISTURE MAY
BEGIN TO MIX OUT AT LOWER ELEVATIONS. HOWEVER TOWARDS THE END OF
THIS FORECAST PERIOD EARLY NEXT WEEK...THE AFOREMENTIONED
HIGH PRESSURE CORE WILL LIKELY SHIFT WELL BACK TO THE EAST NEAR THE
FOUR CORNERS AND COLORADO...WHICH IS TRADITIONALLY A VERY FAVORABLE
LOCATION WITH ENHANCED DEEP SOUTHEAST FLOW AND GOOD MOISTURE
ADVECTION.

&&

.AVIATION...
SOUTH-CENTRAL ARIZONA INCLUDING KPHX...KIWA...KSDL...
TYPICAL MONSOONAL PATTERN EXPECTED TONIGHT WITH STORMS FIRING OVER
THE EASTERN MOUNTAINS...AND AN EASTERLY STEERING FLOW WITH THE
POTENTIAL TO BRING THOSE STORMS INTO THE NRN/ERN FRINGES OF THE
GREATER PHOENIX AREA DURING THE EVENING HOURS. A MITIGATING FACTOR
IS SOMEWHAT DRIER AIR LOCATED OVER SERN/ECNTRL AZ WHICH MAY LIMIT
THE COVERAGE OF STORMS TO OUR EAST TONIGHT. AT THIS TIME CONFIDENCE
IS SOMEWHAT LOW THAT THE STORMS WILL SURVIVE INTO THE LOWER DESERTS
AND AS SUCH WE WILL NOT MENTION THUNDER IN THE AREA TAFS. BLOWING
DUST FROM THE SOUTH/SOUTHEAST IS ALSO A THREAT BUT THIS WILL BE
ADDRESSED IN SHORT TERM TAF UPDATES SHOULD THE DUST MATERIALIZE AND
THREATEN TO MOVE INTO THE PHOENIX AREA. FOR THE NEXT 24 HOURS WILL
LIMIT ANY CIGS TO MID LEVEL CLOUD DECKS...120K FEET AND UP.

SOUTHEAST CALIFORNIA AND SOUTHWEST ARIZONA INCLUDING KIPL AND KBLH...
EXPECT MOSTLY CLEAR SKIES REST OF THE AFTERNOON AND THROUGH THE
EVENING...WITH THE POTENTIAL FOR MID/HI LEVEL DEBRIS DECKS TO MOVE
INTO THE AREA AFTER 09Z OR SO. OF COURSE THIS DEPENDS ON THE
EXPECTED ROUND OF CONVECTION DEVELOPING OVER THE EASTERN MOUNTAINS
AND THEN MOVING WITH THE ELY STEERING FLOW AND INTO THE WESTERN
DESERTS LATER TONIGHT AND INTO THE MORNING ON TUESDAY. CHANCES FOR
STORMS AFFECTING THE TAF SITES TONIGHT IS NOT ZERO...BUT WAY TOO LOW
TO MAKE ANY MENTION IN THE TAFS AT THIS TIME.

WINDS TO FAVOR THE SOUTH MOST OF THE NEXT 24 HOURS AT KBLH...AND
FAVOR THE SOUTHEAST AT KIPL WITH SPEEDS MOSTLY AOB 12KT.

AVIATION DISCUSSION NOT UPDATED FOR AMENDED TAFS.

&&

.FIRE WEATHER...
THURSDAY THROUGH MONDAY...
A LOW GRADE MONSOON PATTERN WILL BE IN PLACE THROUGH THE WEEK...
CHARACTERIZED BY NEAR OR SLIGHTLY ABOVE NORMAL TEMPERATURES...AND
WIDELY SCATTERED AFTERNOON AND EVENING SHOWERS/THUNDERSTORMS THAT
MOVE FROM EAST TO WEST OFF THE MOUNTAINS AND INTO THE LOWER DESERTS
EACH DAY. FOR THURSDAY INTO SATURDAY THE STORMS WILL PRIMARILY FOCUS
OVER THE HIGHER TERRAIN WITH RATHER LOW CHANCES OF SURVIVING INTO
THE LOWER DESERTS. SUNDAY INTO EARLY NEXT WEEK...AS HUMIDITIES RISE
THERE WILL BE A BETTER CHANCE OF THUNDERSTORMS AND SHOWERS MOVING
INTO THE CENTRAL DESERTS DURING THE OVERNIGHT HOURS. DAYTIME
HUMIDITY VALUES GENERALLY WILL BE IN THE UPPER TEENS TO MID 20
PERCENT RANGE THROUGH SATURDAY WITH HUMIDITIES RISING SEVERAL
PERCENT BY MONDAY. VERY GOOD OVERNIGHT RECOVERY IS EXPECTED EACH
NIGHT. WINDS EACH DAY WILL BE LIGHT AND FAVOR SOUTHWESTERLY
DIRECTIONS THROUGH FRIDAY...BECOMING SOUTHERLY BY THE WEEKEND.

&&

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS
ACCORDING TO STANDARD OPERATING PROCEDURES.

&&

.PSR WATCHES/WARNINGS/ADVISORIES...
AZ...NONE.
CA...NONE.

&&

VISIT US ON FACEBOOK...TWITTER...AND AT WEATHER.GOV/PHOENIX

DISCUSSION...NOLTE/MO
AVIATION...CB
FIRE WEATHER...CB

In the hours before

Special weather statement, Jun 29, 4:10 PM MST, 4 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
410 PM MST MON JUN 29 2015

AZZ027-028-300000-
NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHWEST MARICOPA COUNTY AZ-
410 PM MST MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  WESTERN PINAL AND SOUTHERN MARICOPA COUNTIES

UNTIL 500 PM MST

AT 408 PM MST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
KAKA...OR 35 MILES SOUTHEAST OF GILA BEND. THIS STORM WAS NEARLY
STATIONARY.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... KAKA AND MAINLY RURAL AREAS OF
FAR SOUTHERN MARICOPA COUNTY AND FAR SOUTHEAST PINAL COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3280 11266 3280 11203 3272 11207 3272 11214
      3268 11215 3268 11220 3250 11221 3251 11270
TIME...MOT...LOC 2308Z 035DEG 4KT 3254 11231

AJ
Special weather statement, Jun 29, 6:52 PM MST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
652 PM MST MON JUN 29 2015

AZZ023-024-027-028-300300-
GREATER PHOENIX AREA AZ-NORTHWEST AND NORTH CENTRAL PINAL COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-SOUTHWEST MARICOPA COUNTY AZ-
652 PM MST MON JUN 29 2015

...SPECIAL WEATHER STATEMENT...

AT 646 PM MST...BLOWING DUST WAS MOVING THROUGH PINAL COUNTY
APPROACHING SOUTHERN PORTIONS OF METRO PHOENIX. REDUCED
VISIBILITIES...RANGING FROM ONE TO THREE MILES...CAN BE EXPECTED
BETWEEN 7 PM AND 8 PM.

LOCATIONS IMPACTED INCLUDE...
AHWATUKEE...CHANDLER...GILBERT...MESA...QUEEN CREEK...
TEMPE...AVONDALE...GOODYEAR...TOLLESON...BUCKEYE...LAVEEN...SUN
LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LOCALLY DENSE BLOWING DUST IS POSSIBLE.  IF YOU ENCOUNTER BLOWING
DUST WHILE DRIVING...PULL OVER AS FAR OFF THE ROADWAY AS POSSIBLE AND
PARK. TURN OFF YOUR HEADLIGHTS AND KEEP YOUR FOOT OFF THE BRAKE.

&&

LAT...LON 3343 11241 3349 11159 3321 11159 3320 11244
TIME...MOT...LOC 0146Z 035DEG 3KT 3319 11199

AJ
Special weather statement, Jun 29, 7:32 PM MST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PHOENIX AZ
732 PM MST MON JUN 29 2015

AZZ022>024-300330-
GREATER PHOENIX AREA AZ-NORTHWEST MARICOPA COUNTY AZ-
SOUTHERN GILA/TONTO NF FOOTHILLS AZ-
732 PM MST MON JUN 29 2015

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN PHOENIX HAS ISSUED A

SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN MARICOPA COUNTY

UNTIL 830 PM MST

AT 728 PM MST...NWS METEOROLOGISST WERE TRACKING A STRONG
THUNDERSTORMS FROM WICKENBURG TO NEAR LAKE PLEASANT.

WINDS OF 40 TO 50 MPH WILL BE POSSIBLE FROM THESE STORMS.

LOCATIONS IMPACTED INCLUDE...

PEORIA...SURPRISE...EL MIRAGE...
WICKENBURG...YOUNGTOWN...WITTMANN...SUN CITY...CIRCLE CITY...
NEW RIVER...CAVE CREEK...CAREFREE...MORRISTOWN.

LAT...LON 3402 11184 3401 11180 3365 11197 3357 11232
      3368 11305 3400 11317 3400 11273 3389 11228
      3391 11224 3395 11224 3397 11219 3405 11215
TIME...MOT...LOC 0228Z 290DEG 23KT 3386 11261

AJ

The office that day

Everything else NWS Phoenix, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 5:15 PM MSTBlowing Dust AdvisoryPSR105 min
Jun 29, 6:52 PM MSTSpecial Weather StatementPSRMaricopa68 min
Jun 29, 7:11 PM MSTSevere Thunderstorm WarningPSRMaricopa49 min
Jun 29, 7:32 PM MSTSpecial Weather StatementPSRMaricopa58 min
Jun 29, 7:48 PM MSTAreal Flood AdvisoryPSRMaricopa3 hr
Jun 29, 7:58 PM MSTSevere Thunderstorm WarningPSRMaricopa32 min
Jun 29, 9:15 PM MSTSpecial Weather StatementPSR45 min
Jun 29, 9:43 PM MSTSevere Thunderstorm WarningPSRLa Paz32 min
Jun 29, 9:53 PM MSTSpecial Weather StatementPSR22 min
Jun 29, 10:07 PM MSTSpecial Weather StatementPSR38 min
Jun 29, 10:20 PM MSTSevere Thunderstorm WarningPSRMaricopa25 min
Jun 29, 10:49 PM MSTSpecial Weather StatementPSRMaricopa41 min
Jun 30, 10:56 AM MSTSpecial Weather StatementPSR64 min

Nearby

Flash Flood Warnings in Arizona, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.